# SDR AALA20150920007

- Difficulty date: September 20, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 17,498 hours, 6,794 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT NOTED LT FUEL TANK QTY 1,000 LBS LESS THAN RT FUEL TANK QTY.  PAX REPORTED POSSIBLE FLUID STREAKING FROM LT ENG PYLON.  AN EMER WAS DECLARED & THE FLIGHT RETURNED TO FIELD.  NO LEAKS NOTED AT THE GATE. ACFT WAS REMOVED FROM SERVICE.  PERFORMED HIGH POWER ENG RUN IAW MM 71-00-00, TEST 5.  NO LEAKS OR DISCREPANCY NOTED, FUEL PUMPS OPERATIONALLY CHECKED GOOD, NO FAULTS NOTED.  REPLACED LT CTR FUEL BOOST PUMP.
